Results 1 to 7 of 7
Really feeling bad about what I did last night. Trying to talk about it one more time
  1. #1
    picablue is offline Member
    Join Date
    Jan 2011
    Posts
    148

    Default Really feeling bad about what I did last night. Trying to talk about it one more time

    I wrote about it in my taper thread (http://www.drugs.com/forum/need-talk...-me-57821.html ) this morning, but only one person saw it I think. I've been checking this board all day hoping to talk to someone!

    I am in the middle of a taper for suboxone and some of my addict behaviors came out last night. (I let them come out)

    I rationalized that as long as I didn't go over the 3mg I had planned for the day it was not really cheating on the taper or abusing the drug. I took just 3mg as planned but I took 1.5mgs in a way that made them much more potent.

    I didn't really expect it to work but it did. It worked much too well and it was like going through the induction again, and feeling sort of high like that made me scared that I was relapsing.

    It was so strange I had a almost-high feeling and at the same time I hated it. It was triggering all of these memories...

    It took forever to stop. I think I'll only need half my planned dose today then I'm getting back on the taper. I don't know how to enter this in my spread sheet. I think I've ruined everything. But I'm trying to stay calm and keep things in perspective.

    But I'm right in thinking that doing stuff to boost the absorption of the drug is very wrong and may very well compromise my recovery? Yes?

    I would call my therapist, but I think she might take me off of the subs if she knows what I did-- and I don't want that, I'm terrified of withdraw.

    I'm also terrified at how powerful this stuff is.
    Last edited by picablue; 02-16-2011 at 02:11 PM.

  2. #2
    amanda28 is offline Member
    Join Date
    Dec 2010
    Posts
    116

    Default

    Oh please do not beat yourself up over this.

    YOU ARE SUCH A STRONG PERSON... but even the strongest among us can be vulnerable... and you are in a very vulnerable situation right now. Did you mess up? Yes. But pick yourself up, move on. You're doing a good job talking about it, but don't allow your mind to get hung up on it... do not treat yourself like a failure or an addict- because after a long time of that behavior and affirmations your mind starts rationalizing bad decisions (as it did yesterday). Remind yourself how strong you are. YOU CAN DO THIS.

    I recommend talking to your therapist... I would really hope s/he would understand that one time should not mean going off subs completely. Yes, subs are VERY powerful... no denying that. But you are strong too.

    I'm sorry you're having a hard time... but I have SO much confidence in you right now.

  3. #3
    AnnieC50 is offline Member
    Join Date
    Jan 2011
    Posts
    193

    Default

    I agree with Amanda. Learn from it and move on. I think normal addict behavior is what you experienced. I don't want to know what you did but with the naloxone in the suboxone that is supposed to block any high you might feel, I question whether the high you felt was real...I certainly don't want to offend you but it truely does not make sense to me that anyone would feel a high with subs. Someone who understands subs better might be able to explain this. I too think its important to talk to your therapist and try to figure out the triggers that cause you to use. For me subs take away any urge to use opiates. You could put a pile of Norco in front off me and I would not want to take them. Anyway, don't be so hard on yourself...The fact that you wrote about it here is a very good thing. Get back up, brush yourself offf and get back on track...You can do it.

    Annie

  4. #4
    phoenixfly is offline Member
    Join Date
    Nov 2010
    Location
    Mass
    Posts
    302

    Smile You're doing well...keep going

    Quote Originally Posted by picablue View Post
    I wrote about it in my taper thread (http://www.drugs.com/forum/need-talk...-me-57821.html ) this morning, but only one person saw it I think. I've been checking this board all day hoping to talk to someone!

    I am in the middle of a taper for suboxone and some of my addict behaviors came out last night. (I let them come out)

    I rationalized that as long as I didn't go over the 3mg I had planned for the day it was not really cheating on the taper or abusing the drug. I took just 3mg as planned but I took 1.5mgs in a way that made them much more potent.

    I didn't really expect it to work but it did. It worked much too well and it was like going through the induction again, and feeling sort of high like that made me scared that I was relapsing.

    It was so strange I had a almost-high feeling and at the same time I hated it. It was triggering all of these memories...

    It took forever to stop. I think I'll only need half my planned dose today then I'm getting back on the taper. I don't know how to enter this in my spread sheet. I think I've ruined everything. But I'm trying to stay calm and keep things in perspective.

    But I'm right in thinking that doing stuff to boost the absorption of the drug is very wrong and may very well compromise my recovery? Yes?

    I would call my therapist, but I think she might take me off of the subs if she knows what I did-- and I don't want that, I'm terrified of withdraw.

    I'm also terrified at how powerful this stuff is.
    Hi Pica, I don't know if you're referring to snorting your subs, but I do know that they can make people high. Full stop. I was in a suboxone support group with people taking large doses and I could tell they were high...takes one to know one! So, you screwed up. And then you were totally HONEST about it here. What courage you have! Just keep going - you are a human being and an addict and you made a mistake. Learn from it and keep going - you're doing fantastic. All the best, Kendra

  5. #5
    SeekinSober is offline Member
    Join Date
    Apr 2010
    Posts
    239

    Default

    Get back on the program today and tomorrow so that this small bump in the road doesn't become a wall.
    "Out of suffering have emerged the strongest souls;
    the most massive characters are seared with scars."
    Khalil Gibran

  6. #6
    picablue is offline Member
    Join Date
    Jan 2011
    Posts
    148

    Default

    I seem to be back on track. I was worried this would make me feel bad ... but I seem to be just fine 2 days later. Not going to mess with it anymore.

  7. #7
    yezdegerd is offline Senior Member
    Join Date
    Jul 2010
    Posts
    867

    Default

    Quote Originally Posted by AnnieC50 View Post
    I agree with Amanda. Learn from it and move on. I think normal addict behavior is what you experienced. I don't want to know what you did but with the naloxone in the suboxone that is supposed to block any high you might feel, I question whether the high you felt was real...I certainly don't want to offend you but it truely does not make sense to me that anyone would feel a high with subs. Someone who understands subs better might be able to explain this. I too think its important to talk to your therapist and try to figure out the triggers that cause you to use. For me subs take away any urge to use opiates. You could put a pile of Norco in front off me and I would not want to take them. Anyway, don't be so hard on yourself...The fact that you wrote about it here is a very good thing. Get back up, brush yourself offf and get back on track...You can do it.

    Annie
    False. Subs do produce a high of some sort depending on how it's taken, how much is taken and how often it's took. Naloxone is an agent added to suboxone to deter you from injecting or snorting the drug. It's also supposed to have no effect unless injected or snorted and has a very small half life compared to the bupe ( 1-4 hours ). If you don't think subs produce any type of euphoria skip a day. You'll feel pretty groggy, not sick with WD but not yourself but when you dose again you'll notice. You may think you're feeling "yourself" again, but that's not the case, you got the buzz back that subs provide. It's not the same crazy high that >>>>>>/oxy/norco provides but it's a high none the less.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22